# SDR TRAX200601129

- Difficulty date: December 17, 2006
- Submitted: December 21, 2006
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR72
- Aircraft serial: 413
- Aircraft time: 26,682 hours, 31,174 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HEAVY ELECTRICAL BURNING SMELL IN THE COCKPIT / FWD CARGO AREA WHILE INFLIGHT AT 800.  FLTS 4366, 4858 CX.
